MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number E161
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited a high out of range shock lead impedance (sli) measurement of greater than 200 ohms.The sli returned to normal at the following daily measurement.Technical services (ts) recommended continuous monitoring.This device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that there was no conclusive evidence that the observed out-of-range impedance measurements were due to a product performance issue or an inadequate lead-to-device connection.However, intermittent, out-of-range shock lead impedance measurements with no conclusive evidence of a performance issue or an inadequate lead-to-device connection are likely the result of the low-energy test signal utilized for daily automatic or in-clinic commanded shock lead impedance testing.A software update was released in 2015 to further improve consistency of the impedance test results and provide the clinician with additional diagnostic tools, including programmable shock lead impedance alert limits.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited a high out of range shock lead impedance (sli) measurement of greater than 200 ohms.The sli returned to normal at the following daily measurement.Technical services (ts) recommended continuous monitoring.This device remains in service.No adverse patient effects were reported.Additional information was received which indicated that there was small myopotential noise on the shock channel due to an unknown source.Ts suspected it was caused by electromagnetic interference (emi) and recommended investigating the source as well as lead testing in clinic.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited a high out of range shock lead impedance (sli) measurement of greater than 200 ohms.The sli returned to normal at the following daily measurement.Technical services (ts) recommended continuous monitoring.This device remains in service.No adverse patient effects were reported.Additional information was received which indicated that there was small myopotential noise on the shock channel due to an unknown source.Ts suspected it was caused by electromagnetic interference (emi) and recommended investigating the source as well as lead testing in clinic.This device remains in service.No adverse patient effects were reported.Additionally, the patient was seen in clinic for further testing.It was noted that when the patient sat still all shock vectors exhibited normal impedance measurements, however during isometrics and pocket manipulation the right ventricular (rv) coil exhibited shock impedance measurements of greater than 200 ohms.Baseline noise was also present; however, emi sources were ruled out.Ts recommended moving forward with a left vest for now.This device remains in service.No adverse patient effects were reported.

Brand Name
INCEPTA? ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22806469
Report Number2124215-2025-56842
Device Sequence Number7797879
Product Code LWP
UDI-Device Identifier00802526480768
UDI-Public(01)00802526480768(17)160118
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/18/2016
Device Model NumberE161
Device Catalogue NumberE161
Device Lot Number105383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer10/07/2025
04/13/2026
04/24/2026
07/01/2026
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/08/2025
04/14/2026
04/27/2026
07/10/2026
Date Device Manufactured01/23/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age36 YR
Patient SexFemale